MathSciNet Relay Station
MathSciNet bibliographic data
MR905608 35F20 (35B25)
Cannarsa, Piermarco; Soner, Halil Mete On the singularities of the viscosity solutions to Hamilton-Jacobi-Bellman equations. Indiana Univ. Math. J. 36 (1987), no. 3, 501–524.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement